# SDR JJBA20251209023

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM AT FR59 FOUND CORRODED. CF4, CENTER OMEGA BEAM AT FR59 BLENDED AND FOUND OUT OF LIMIT. CF4, CENTER OMEGA BEAM AT FR59 CUTOUT PERFORMED. CF4 CENTER OMEGA BEAM AT FR59, OMEGA BEAM DAMAGED DURING REPAIR. CENTER OMEGA BEAM AT FR59 REPAIRED.
